# SDR CA040602006

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Emb EMB-145XR
- Engine: Allsn AE3007A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bolt
- Part number: MS955608
- Condition: Loose
- Location: Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) COMMANDED IFSD AND AIR RETURN.  CREW REPORTED EMERGENCY WHEN ITT EXCEEDED 950C. UNEVENTFUL AIR RETURN. DISASSEMBLY OF ENGINE AT RRC SHOWED THAT OUTER MANIFOLD SERVICE ATTACHMENT BOLTS LOOSEN. BLEED AIR LEAKAGE CAUSED THERMAL DAMAGE TO THE SURROUNDING COMPOSITE STRUCTURE OF THE OUTER BYPASS DUCT. REDUCE COOLING AIR TO THE TURBINE HAS INCREASE THE ITT. SERVICE BULLETIN 75-025 INTRODUCE A MODIFIED RETAINING BOLT WHICH INCLUDE A LOCKING WIRE HOLE TO PREVENT BOLT TO LOOSEN AND SB 75-026 INTRODUCE A SAFETY WIRE. REAR BYPASS DUCT REPLACED AN SB INCORPORATED. BOTH SB ARE OPTIONAL CATEGORY.
